# SDR AALA981442

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FLOORBEAM STATION 360 RBL 13 TO RBL 15.  REPAIRED AREA OUT OF LIMIT PER SRM 53-10-08 PAGE 9C, 9D, 9E.  (M)
